# SDR 9615471143

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EN ROUTE LAX-HNL, THE NR 2 ENGINE EXPERIENCED TOP OF DESCENT STALL WHEN POWER WAS RETARDED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND FLIGHT CONTINUED TO HNL WITHOUT FURTHER INCIDENT.  VISUAL INSPECTION OF THE NR 2 ENGINE REVEALED NO DISCREPANCIES.  BORESCOPE OF HPC INCLUDING THE 13TH, 15TH STAGE STATOR, COMBUSTION CHAMBER, AND THE HPT WILL BE DONE WITHIN FIVE CYCLES.
